I have been spending a few minutes glancing through Speakers' Corner and started to feel queasy. I have just realised it is the moving graphics for Eset that is causing it. Is there a way to turn it off?
It is the same sensation I got when trying first person games; it seems to be a form of motion sickness.
Devil Fish - thank you for your help with this, but sadly it did not seem to work. It is less of a problem this morning as I am not getting the same adverts regularly - they seem to come and go.
However, it does seem possible to temporarily disable them by right clicking on the side adverts and unticking Play. This only works for the current screen. For a more permanent solution, I had some success via Tools>Internet Options>Security and disabled scripting.
In more general terms, whilst I do not like static, intrusive adverts on this site, I tolerate them and understand the need for them. It is more of an issue for me (amd maybe others too) when motion is involved. I was very poorly last night by the time I logged off.